# SDR P5CA0401129

- Difficulty date: July 28, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 22,404 hours, 3,074 cycles
- Engine: Ge CF680C2*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK APU DUCT LEAIL STATUS MESSAGE DISPLAYED.  OPENED MEL 49-11-1-1.
